Badges (2)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (36)

Oct 24, 2019 · Horrible Lexapro Side Effects Not Going Away. in Depression & Anxiety

I decided to taper because I had a child at the age of 41 and knew I had to stay healthy for him. I knew that antidepressants were a neuro toxin and were affecting my organs. I also was having more depressed episodes and anxiety, sensitivity to noise, blurry vision, constipation, brain fog, decrease short term memory. I’ve been off lexapro since February 5th and feel so much better! I’m so glad I tapered! I do take 5htp daily, exercise, eat clean, no alcohol.

Oct 21, 2019 · Weighted blankets to improve sleep quality in Sleep Health

I love my weighted blanket and it helps me fall asleep however I get hot & it wakes me up sometimes

Sep 23, 2019 · Accepting Your Symptoms in Depression & Anxiety

First of all, it’s ok to not be ok. Don’t try to fake it. Tell people you are not feeling well today. I mean dont be negative but don’t pretend because then it builds up inside and that has to be released eventually. Also know that you will get better. Don’t trap yourself in the sick role… be a survivor. It’s a tricky thing to be both you know. Also people may never truly understand so know that this is your battle to fight and unless someone has gone through this, they won’t fully understand. I weened antidepressants after 20 years, lexapro. My last pill was February 5th of this year. I feel better than when I was taking it. Also have weened Xanax and currently weening trazadone. What helped me get through the really hard times was God, music, exercise, diet, being real with people around me, crying for as long as I needed and not holding back, seeking out homeopathic md and found root cause. Good luck! I’m routing for you!!!

Jul 8, 2019 · Horrible Lexapro Side Effects Not Going Away. in Depression & Anxiety

Sounds like you had an allergy maybe? The cold/ burning sensation you described sounds neurology to me. If so, no labs will detect that. Some homeopathic mds may can test neurological components but otherwise I would eat lots of healthy fats like ghee, avocados, wild Alaskan salmon, boiled eggs, raw cashews soaked in water overnight then dried out in oven. Only eat grass feed beef and pasture raised eggs/ chicken. Your brain has been assaulted & you need to heal. Stay away from alcohol or anything that’s chemically laden. I speak all this through working hand in hand with homeopathic md who helped me ween lexapro after 20 years. Good luck and I’m saying a prayer for you!

May 22, 2019 · Sleep without trazadone in Sleep Health

Sure I will let you know the results. Can I ask why did you not try the replacement therapy? Is there a risk to it? My dr says it’s safe but he may not know everything 😬

May 22, 2019 · Sleep without trazadone in Sleep Health

I’m worried I will not sleep & I think my worry keeps me awake. I’m having a horrible time still. Taking 50 mg trazadone, visteral and a unisom and still having a hard time. I recently had my hormones checked because dr thinks I’m in menapause 😳 Do you take hormone replacement for menopause? If so, does that help you. I’ve given up on trazadone withdrawal for now. I think I’m still in lexapro withdrawal.

May 22, 2019 · Sleep without trazadone in Sleep Health

For the lexapro, I started on 10mg and my first cut was 5 mg. After that, I decreased by 10% every 4-6 weeks. If I felt bad, I’d wait longer for the cut. I allowed myself bad days & would hang out on the couch & just relax, not my typical day!!!

Apr 20, 2019 · Sleep Insomnia + Depression + Nausea and Lightheadness in Depression & Anxiety

How long has she been on antidepressants. Have you heard of Kelly brogan. She has a book a ,mind of your own, that states your friend should have blood work to see if there is a nutritional or hormonal issue. Then a diet with no sugar, gluten or diary. Exercise 20 mins daily. She may be on the wrong med for depression. Sounds like it’s making her orthostatic hypotension which means her blood pressure drops when she stands up. Side effect of meds.